# SDR 08FDEA00751

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 2110081512
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SKIN ABOVE THE INBD T/R IS CRACKED AT APPROX STA 704 RIB 7.  CLEANED AREA & REMOVED SCRATCHES IAW SRM 51-73-10 PG 203.   NO CRACKS NOTED.  REPLACED SEAL SECTION IAW SRM 51-40-21.   ORIGINAL MATERIAL THICKNESS   0.024.   MATERIAL REMAINING 0.021. WITHIN LIMITS IAW SRM 54-50-00.
